University of Missouri-Columbia, Oklahoma State University, and Oklahoma State University, respectively
THE STABILITY OF FINANCIAL PATTERNS IN INDUSTRIAL ORGANIZATIONS
Article first published online: 30 APR 2012
1973 The American Finance Association
The Journal of Finance
Volume 28, Issue 2, pages 389–396, May 1973
How to Cite
Pinches, G. E., Mingo, K. A. and Caruthers, J. K. (1973), THE STABILITY OF FINANCIAL PATTERNS IN INDUSTRIAL ORGANIZATIONS. The Journal of Finance, 28: 389–396. doi: 10.1111/j.1540-6261.1973.tb01782.x
- Issue published online: 30 APR 2012
- Article first published online: 30 APR 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!